Doctor insights on:
Lip Skin Problems
What kinds of skin problems or problems can form outside of the mouth under the bottom lip that has no itching or burning and minor to no pain?
Mouth (mouth) " n. Pl. Mouths 1. A. The body opening through which an animal takes in food. B. The cavity lying at the upper end of the alimentary canal, bounded on the outside by the lips and inside by the oropharynx and containing in higher vertebrates the tongue, gums, and teeth. C. This cavity regarded as the source of sounds and speech. D. The opening to any cavity or canal ...Read more
My fiance has a soft spot on his head we think its skin problems he won't go to the doctor cause it don't hurt him. Will it always be there?
"soft spot"?????: Only an exam can answer your question. ...Read more
To which dr should a person go to check a mola at the head? Can I see a dr specialized in skin problems
Yes: A skin specialist will be fine, If the lesion is in a cosmetically sensitive area, you could consult a plastic surgeon for the removal, if needed. ...Read more
I'm 22, I have 4 white patches of hair on my head. Each 1 has a tiny spot where the white hair grows. They sometimes itch. No other skin problems atall?
I've just returned from a holiday to Egypt and, although ive never had skin problems in the past, ive returned home with a dry rash around my cheeks and mouth. The affected area contains tiny little bumps that are pretty distressing as I am a model and I n
See your doctor: You need a diagnosis and proper treatment. Take a picture so that your doctor can follow the timeline of this rash and she will be able to treat it mor effectively. Travel can be hard on your skin and there was probably more pollution than you are used to which can make your skin irritated. Feel and look better soon. ...Read more
Essential fats and..: Essential fats (epa, dha, and gla in some cases) are essential. Phytonutrients (i.E resveratrol, caratenoids, etc) have shown improved skin health. Zinc, b vitamins, probiotics and a healthy diet are all very important. Eating allergy foods, especially cow's milk, is one of the most common caused for eczema. Nourish the outer skin and prevent irritating the bowel lining. ...Read more
Possibly: While it is much more common for seasonal allergies to trigger eye, nose and lung symptoms such as allergic rhinitis, allergic conjunctivitis and asthma, it is possible for a skin rash to also develop. This is called end-organ sensitivity. The skin has similar allergy cells called mast cells, the difference would be allergen (pollen) presentation to the skin. ...Read more
Teratoma: As a rule this is a complicated problem without more details of your particular situation. I would think there should be no skin problem associated with this as they are usually benign and have no systemic symptoms but your situation can be very different so best to see your dermatologist for a skin facial problem and ask. ...Read moreSee 1 more doctor answer
It can: Hi. Yes, the sulfonylurea drugs, of which glibenclamide is one, can cause an itchy rash in a small percentage of patients. But if you're one of them it doesn't matter it's only a small percentage! You should talk with your doc. Sulfonylurea drugs are a very archaic class of type 2 drugs, and we have far better drugs available now. Stop the drug and see if rash resolves; you can always re-challenge ...Read more
Need expert opinions about skin problems due to over dose of anesthesia. What are proper treatments?
Strange: There are no such thing as anesthesia overdose, especially if you are already at home. Specific medicine can be excessive but it is usually short term effect. Contact anesthesia department where you had your procedure, they will help with referral if appropriate or will provide guidance based on medications given to you. ...Read moreSee 1 more doctor answer
Is there is chances of skin problems or itching tbrough out body or black complexiion after having TB medicine for one month approx...?
...: All TB drugs can cause rash. How the rash is handled depends on the severity of the rash. If minor rash, or itching is main problem, then often times antihistamine is used for supportive care. If rash looks like a red/purple spot, it could be due to Rifampin and platelets should be checked. Sometimes all the meds are stopped, and re-started one at a time. See md asap as management is complex. ...Read moreSee 1 more doctor answer
Hi dr I'm having face skin problems like red face (this problem started when I was 11 year old now 20) and now started to show up some white dots?
Sorry to hear this. Please make an appointment to see a Primary doctor. The doctor may well look after this but might also have a Specialist see your dad!
Hope all goes well - please keep me informed. ...Read more
What's your question: Please describe your skin problem so that the doctors on this site can give their input. If possible, describe how long you've had it, what makes it better/worse, and what you've tried to cure it. ...Read more